# SDR USAA001302

- Difficulty date: August 22, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN AND DOUBLER CRACKED .5 INCH, RIGHT PYLON PANEL CUTOUT 5824R. FABRICATED AND INSTALLED DOUBLER PER EA 67781 AND TR 54-50-07.  (M)
